# SDR SWAA2012112009669

- Difficulty date: November 3, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 187A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT HORIZONTAL STABILIZER LWR SKIN HAS A 1.0 INCH CRACK AT STAB STA 92.70 17.5 INCH FROM FWD SPAR.  REPAIRED SKIN PER SRM.
